Duke Mathematical Journal

Un théorème de Riemann pour les diviseurs thêta sur les espaces de modules de fibrés stables sur une courbe

Yves Laszlo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 64, Number 2 (1991), 333-347.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14H40: Jacobians, Prym varieties [See also 32G20] 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]


Laszlo, Yves. Un théorème de Riemann pour les diviseurs thêta sur les espaces de modules de fibrés stables sur une courbe. Duke Math. J. 64 (1991), no. 2, 333--347. doi:10.1215/S0012-7094-91-06416-1. http://projecteuclid.org/euclid.dmj/1077295525.

Export citation


  • [C] A. B. Coble, Algebraic Geometry And Theta Functions, Amer. Math. Soc., New York, 1929.
  • [DN] J.-M. Drezet and M. S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math. 97 (1989), no. 1, 53–94.
  • [EH] D. Eisenbud and J. Harris, Vector spaces of matrices of low rank, Adv. in Math. 70 (1988), no. 2, 135–155.
  • [Hi] N. J. Hitchin, Flat connections and geometric quantization, Comm. Math. Phys. 131 (1990), no. 2, 347–380.
  • [K] G. Kempf, Abelian integrals, Monografías del Instituto de Matemáticas [Monographs of the Institute of Mathematics], vol. 13, Universidad Nacional Autónoma de México, México, 1983.
  • [M] D. Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin, 1965.
  • [NR] M. S. Narasimhan and S. Ramanan, $2\theta$-linear systems on abelian varieties, Vector bundles on algebraic varieties (Paper presented at the Colloquium,Bombay, 1984), Tata Inst. Fund. Res. Stud. Math., vol. 11, Tata Inst. Fund. Res., Bombay, 1987, pp. 415–427.
  • [R] M. Raynaud, Sections des fibrés vectoriels sur une courbe, Bull. Soc. Math. France 110 (1982), no. 1, 103–125.
  • [S] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, Paris, 1982.